# SDR SWAA040842

- Difficulty date: March 19, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,640 hours, 59,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811
- Part serial: M00931
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION 3 GREEN AND 3 RED LIGHTS ILLUMINATED.  CYCLED GEAR, THEN NORMAL INDICATION FOR LANDING.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT PER MM.
